# SDR DXTA2019071002600

- Difficulty date: July 9, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N280QS
- Make and model: Amd FALCON2000
- Aircraft serial: 181
- Aircraft time: 14,020 hours, 8,790 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220374419
- Part serial: F8XR
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UNWANTED SLAT DEPLOYMENT OCCURRED DURING CLIMB AT APPROXIMATELY FL290 AND 265 KNOTS. PITCH FEEL ANNUNCIATOR LIGHT ILLUMINATED AND AUTO PILOT DISENGAGED. COMPLETED UNWANTED SLAT EXTENSION CHECKLIST, REDUCED AIRSPEED TO ABOUT 230 KNOTS AND COMPLETED CONTROL CHECK TO ENSURE FULL AUTHORITY OF FLIGHT CONTROLS. SLATS RETRACTED ON THEIR OWN W/I 30 SECONDS AND AFTER SPEED WAS REDUCED. "CORRECTIVE ACTION" REPLACED #2 ADC IAW AMM 34-14-01 OPERATIONAL AND LEAK CHECK IAW AMM 34-11-00 OPERATIONAL TEST SATISFACTORY.
